# SDR VTZA97467

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 6361 - ROC-IAD - DURING APPROACH, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS A BIRD STRIKE ON NR 1 WINDSCREEN.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND NO DAMAGE NOTED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
